Michael Y Li
Cited by
Cited by
Global stability for the SEIR model in epidemiology
MY Li, JS Muldowney
Mathematical biosciences 125 (2), 155-164, 1995
Global dynamics of a SEIR model with varying total population size
MY Li, JR Graef, L Wang, J Karsai
Mathematical biosciences 160 (2), 191-213, 1999
A geometric approach to global-stability problems
MY Li, JS Muldowney
SIAM Journal on Mathematical Analysis 27 (4), 1070-1083, 1996
Global-stability problem for coupled systems of differential equations on networks
MY Li, Z Shuai
Journal of Differential Equations 248 (1), 1-20, 2010
Global dynamics of an SEIR epidemic model with vertical transmission
MY Li, HL Smith, L Wang
SIAM Journal on Applied Mathematics 62 (1), 58-69, 2001
Mathematical analysis of the global dynamics of a model for HIV infection of CD4+ T cells
L Wang, MY Li
Mathematical Biosciences 200 (1), 44-57, 2006
A graph-theoretic approach to the method of global Lyapunov functions
H Guo, M Li, Z Shuai
Proceedings of the American Mathematical Society 136 (8), 2793-2802, 2008
On Bendixson′ s Criterion
Y Li, JS Muldowney
Journal of Differential Equations 106 (1), 27-39, 1993
Global stability of the endemic equilibrium of multigroup SIR epidemic models
H Guo, MY Li, Z Shuai
Canadian applied mathematics quarterly 14 (3), 259-284, 2006
Why is it difficult to accurately predict the COVID-19 epidemic?
WC Roda, MB Varughese, D Han, MY Li
Infectious Disease Modelling 5, 271-281, 2020
Global stability of multi-group epidemic models with distributed delays
MY Li, Z Shuai, C Wang
Journal of Mathematical Analysis and Applications 361 (1), 38-47, 2010
Global stability of an SEIS epidemic model with recruitment and a varying total population size
M Fan, MY Li, K Wang
Mathematical Biosciences 170 (2), 199-208, 2001
Asymptotic stability of travelling waves for Nicholson's blowflies equation with diffusion
M Mei, JWH So, MY Li, SSP Shen
Proceedings. Section A, Mathematics-The Royal Society of Edinburgh 134 (3), 579, 2004
Global dynamics of an in-host viral model with intracellular delay
MY Li, H Shu
Bulletin of mathematical biology 72 (6), 1492-1505, 2010
Hopf bifurcation analysis in a delayed Nicholson blowflies equation
J Wei, MY Li
Nonlinear Analysis: Theory, Methods & Applications 60 (7), 1351-1367, 2005
Impact of intracellular delays and target-cell dynamics on in vivo viral infections
MY Li, H Shu
SIAM Journal on Applied Mathematics 70 (7), 2434-2448, 2010
Global stability in some SEIR epidemic models
MY Li, L Wang
Mathematical approaches for emerging and reemerging infectious diseases …, 2002
On RA Smith's autonomous convergence theorem
MY Li, JS Muldowney
The Rocky Mountain Journal of Mathematics, 365-379, 1995
Global dynamics of a mathematical model for HTLV-I infection of CD4+ T cells with delayed CTL response
MY Li, H Shu
Nonlinear Analysis: Real World Applications 13 (3), 1080-1092, 2012
Global existence of periodic solutions in a tri-neuron network model with delays
J Wei, MY Li
Physica D: Nonlinear Phenomena 198 (1-2), 106-119, 2004
The system can't perform the operation now. Try again later.
Articles 1–20